Results 1 to 5 of 5
Like Tree2Likes
  • 1 Post By Underwater87
  • 1 Post By Randy35
Methadone WD Sucks
  1. #1
    Underwater87 is offline New Member
    Join Date
    Dec 2017
    Posts
    1

    Default Methadone WD Sucks

    So I had been going to my clinic for about 2years and everything was going good until i got a new job and couldn't afford it anymore im a little over a week from my last dose of 60mg cold turkey and feel Like death...what do i do to get my anxiety in check and my motivation back...my attitude sucks and my dr won't help me.. I just want my life back I've tried everything kratom cbd nsaids melatonin benedryl... Help
    Lvg nghtmare likes this.

  2. #2
    Lvg nghtmare is offline Platinum Member
    Join Date
    Nov 2016
    Location
    USA
    Posts
    3,192

    Default

    Hello Underwater welcome to the forum. You said you have no access to get anymore Methadone to slowly taper down. Yes coldturkey off methadone is Tough at best. Methadone is a whole other beast I quit coldturkey off over 200 mgs a day for 10 years .I'm sorry to say there is no easy way out of the withdrawal process. Believe me I have searched but it's doable I'm over 13 months clean and free of those handcuffs. I wouldn't suggest Kratom or any other Narcotics you will have to deal with the withdrawals from those addictve substances also. Keep hydrated keep your mind Active excersise I know it's hard but the more you push the quicker we heal. We didn't get here in one day so it takes time for our bodies and brain to heal. Again welcome I'm sure others will stop by with their Support.
    ***Stay Strong for Today***

  3. #3
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,302

    Default

    Quote Originally Posted by Underwater87 View Post
    So I had been going to my clinic for about 2years and everything was going good until i got a new job and couldn't afford it anymore im a little over a week from my last dose of 60mg cold turkey and feel Like death...what do i do to get my anxiety in check and my motivation back...my attitude sucks and my dr won't help me.. I just want my life back I've tried everything kratom cbd nsaids melatonin benedryl... Help

    Hello Underwater -

    Can you save up a few bucks a get back in with the Methadone clinic? I would do my best to find a way to make that happen if you possibly can. Stopping Methadone at a dose of 60mg daily will leave you with severe wd's for quite some time. I'm sure you're finding that out. If you can get back on the Methadone and taper properly down to a very small amount you'll limit most of the wd's.

    If you can possibly get in with a Suboxone doctor that would help in this situation too. I switched from Methadone to Suboxone and that worked for me. Any possibility there?

    Can you find another doctor that might help you get through this if going back to the clinic is out of the question? Another doctor may care enough to realize what you're going through and want to help you deal with it. If you could get some Clonidine prescribed it would help immensely. It's a blood pressure med that's used often for wd symptoms. And it really helps.

    If none of that is possible you'll have to treat the wymptoms as best you can. Try the Thomas Recipe. Here's the link below....

    https://www.drugs.com/forum/featured...wal-35169.html

    Don't use the benzo the recipe suggests unless you're already taking one. They are highly addictive. I definitely would NOT use any Kratom that's for certain. That stuff is garbage in my opinion. Yes, I used it so I know how addicitve it can be. And it will give wd symptoms when stopping it too. Don't need another addictive substance to deal with.

    Let us know about going back to the clinic and if you can try and find another doctor. Hope you get this worked out. I was on Methadone for years and my dose was well over 200mgs daily. Nasty, nasty drug if you ask me. Take care.

    Randy
    Lvg nghtmare likes this.

  4. #4
    Tess54 is offline New Member
    Join Date
    Dec 2017
    Location
    Near San Antonio, TX
    Posts
    8

    Default

    I went cold turkey over a year ago because I misplaced my prescriptions when I made a huge move. It was awful. I went to ER 3 times because I was scared of how I felt. But evidently the drs felt I was in no danger. Now that I am almost all weaned off them I’m still getting the withdrawal symptoms but it’s much easier to ya for even though it still sucks really bad.
    I hope you are beginning to feel better.

  5. #5
    Stopplaying is offline Junior Member
    Join Date
    Jun 2017
    Posts
    37

    Default

    Hi Uw,
    I wholeheartedly agree that Methadone wds suck, but it can be done. I went thru that in 2004 once, detoxing from 80 mgs of that stuff due to my H-habit. I had done a 21 day taper though and still experienced wds. I never got high off that; it was just a maintenance drug for me.
    People above gave u some good advice and if you could follow it then it would be great.
    However, what I had learned is that it's all about your attitude. If you want to quit bad you will do it one way or another.
    If you have to go to Kratom for 1-2 weeks to let Methadone out of your system and then fast taper from that then so be it. But you have to stick to your plan. Lots of people start with a plan, but then get stuck on another drug for years. And you dont wanna do that, I hope.
    Look at your monetary and doctor situation as like it's a blessing in disguise. It's meant for you to quit NOW. Not tomorrow, or day after and so on. God works in mysterious ways and what sometimes seems like a disaster turns out to be the best thing that could've happened to you at that time.
    God bless and take care.
    --SP

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22